MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC KAPPA; PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC KAPPA; PHYSIOLOGIC MONITORING SYSTEM
Model Number N/A
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that on (b)(6) 2024, the user found that the kappa could not monitor blood pressure under anesthesia, and reportedly affected the treatment process.It was reported that there was no harm to the patient, and that the department immediately replaced the patient monitoring device.No adverse patient impact or death was reported.
 
Additional Manufacturer Narrative
A complaint was submitted where it was reported that the kappa monitor could not measure blood pressure during use.The department immediately discontinued use of the kappa and replaced it with a known good monitor to finish the surgical procedure.The customer reported that there was no harm to the patient due to the monitor issue.The customer performed an evaluation of the kappa monitor and the cause of the reported issue was found to be a faulty blood pressure module.The kappa was scheduled for repair at the customer's site.Multiple requests for additional information and the faulty blood pressure module were submitted.Draeger service was not involved with the incident so no information or the faulty part was made available.The root cause for the kappa monitor not measuring blood pressure was due to a faulty blood pressure module.There is no further information available.This complaint is being closed and if in the future, additional information becomes available a new complaint will be opened to document the new findings.
 
Event or Problem Description

Brand Name
KAPPA
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784828529
MDR Report Key20013853
Report Number1220063-2024-00101
Device Sequence Number7257385
Product Code MHX
UDI-Device Identifier04049098002172
UDI-Public(01)04049098002172(11)130221(93)MS25490-24
Combination Product (Y/N)N
PMA/510(K) Number
K152407
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberMS25490
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer08/01/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown